On a gas source in a constant force field

  • D. V. Parshin
  • A. P. Chupakhin


The nonbarochronic regular partially invariant submodel of the equations of gas dynamics is studied. The submodel reduces to an implicit ordinary differential equation of the first order for an auxiliary function X = X(x). The physical quantities (velocity, density, and pressure) are expressed in terms of the function X. The properties of the solutions of the equation are investigated and interpreted physically in terms of gas motion. The existence of a shock-wave solution is proved. The properties of the shock adiabat are studied. It is shown that the results obtained are new and differ significantly from the results for the case of no constant force.

Key words

partially invariant solution discriminant curve jet space irregular singular point projective change sonic line stationary shock wave 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York (1982).MATHGoogle Scholar
  2. 2.
    L. V. Ovsyannikov, Lectures on the Fundamentals of Gas Dynamics [in Russian], Nauka, Moscow (1981).MATHGoogle Scholar
  3. 3.
    A. P. Chupakhin, “Nonbarochronic submodels of types (1, 2) and (1, 1) of the equations of gas dynamics,” Preprint No. 1-99, Institute of Hydrodynamics, Siberian Division, Russian Academy of Sciences, Novosibirsk (1999).Google Scholar
  4. 4.
    K. P. Stanyukovich, Unsteady Motion of Continuous Media, Pergamon Press, New York (1960).Google Scholar
  5. 5.
    V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York-Heidelberg-Berlin (1983).MATHGoogle Scholar
  6. 6.
    V. V. Prasolov, Polynomials, Springer, Berlin (2004).MATHGoogle Scholar
  7. 7.
    A. O. Remizov, “On regular singular points of ordinary differential equations that are not resolved for the derivative,” Differ. Uravn., 38, 1053–1062 (2002).MATHMathSciNetGoogle Scholar
  8. 8.
    A. V. Pkhakadze and A. A. Shestakov, “Classiffication of the singular points of a first-order differential equation that is not resolved for the derivative,” Mat. Sb., 49, No. 1, 1–7 (1959).Google Scholar
  9. 9.
    P. Hartman, Ordinary Differential Equations, Wiley, New York (1964).Google Scholar
  10. 10.
    A. F. Andreev, Singular Points of Differential Equations [in Russian], Vysheyshaya Shkola, Minsk (1979).Google Scholar
  11. 11.
    A. P. Chupakhin, “Self-conjugation of solutions via a shock wave: Limiting shock,” J. Appl. Mekh. Tech. Phys., 44, No. 3, 324–335 (2003).MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • D. V. Parshin
    • 1
  • A. P. Chupakhin
    • 2
  1. 1.Novosibirsk State UniversityNovosibirsk
  2. 2.Lavrent’ev Institute of Hydrodynamics, Siberian DivisionRussian Academy of SciencesNovosibirsk

Personalised recommendations